# SDR GTIA040204

- Difficulty date: February 28, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR WEB CRACKED STATION 218 RBL 44 UNDER SEAT TRACK.  REMOVED DAMAGED SECTION OF WEB.  DRILLED AND LOCATED REPAIR.  INSTALLED REPAIR.  (M)
